# SDR DL76L991405

- Difficulty date: June 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N197DN
- Make and model: Boeing 767332
- Aircraft serial: 28454
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 291001935
- Condition: Failed
- Location: C Hyd Sys
- Component: 731966
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FIFTEEN MIN AFTER T/O, LT HYD PUMP PRIM 1 EICAS MSG ILLUM WITH LIGHT.  DIVERTED TO FRA.  PLACED PUMP ON MCO.  ATB TO FRA.  REPLACED NR 1 ELEC PUMP AND CASE RETURN FILTER.  REMOVED MCO, SYSTEM OPS CHECKS GOOD.
